# SDR FDEA202009162224

- Difficulty date: September 16, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 76,429 hours, 19,015 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292047
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - LEADING EDGE FORMER AT APPROXIMATELY XORS 980 , BEHIND #8 SLAT   CENTER AREA , FOUND CRACKED AS MARKED. LEFT HAND WING LEADING EDGE FORMER AT APPROXIMATELY XORS 980 , BEHIND #8 SLAT   CENTER AREA REMOVED AND REPLACED WITH FABRICATED FORMER AS PER MD - 11 SRM 51-  31-01-OG , FORMER FABRICATED AS PER DOUGLAS DRAWING : ARB2920 REV. BB . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
